# SDR VNAA20250716016

- Difficulty date: June 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601236501400109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER FS1000-1015 STGR 26R-25R AT AFT CARGO COMPARTMENT CORRECTIVE ACTION: EVALUATED, DUE TO EXCESIVE CORROSION ON DOUBLER, STIFFENER (2EAS), BRACKET AND STRINGER CLIP (4EAS) ON FS1000-1015 STGR 26R-25R AT AFT CARGO COMPARTMENT PER CRJ900 SRM 53-21-03-101-006-A04 AND REPAIRED PER ETI-900-25-001 REV 1.
